A generalization of the Giulietti–Korchmáros maximal curve : Advances in Geometry Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Strambach, Karl

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Joswig, Michael / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Penttila, Tim / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR increased in 2015: 0.578

SCImago Journal Rank (SJR) 2015: 0.489
Source Normalized Impact per Paper (SNIP) 2015: 0.864
Impact per Publication (IPP) 2015: 0.530

Mathematical Citation Quotient (MCQ) 2015: 0.43

99,00 € / $149.00 / £75.00*

Online
ISSN
1615-7168
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

A generalization of the Giulietti–Korchmáros maximal curve

Arnaldo Garcia1 / Cem Güneri2 / Henning Stichtenoth3

1IMPA, Estrada Dona Castorina 110, Rio de Janeiro, Brazil. Email:

2Sabancı University, FENS, 34956 Istanbul, Turkey. Email:

3Sabancı University, FENS, 34956 Istanbul, Turkey. Email:

Citation Information: Advances in Geometry. Volume 10, Issue 3, Pages 427–434, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: 10.1515/advgeom.2010.020, April 2010

Publication History

Received:
2008-02-14
Published Online:
2010-04-12

Abstract

We introduce a family of algebraic curves over 𝔽q2n (for an odd n) and show that they are maximal. When n = 3, our curve coincides with the 𝔽q6-maximal curve that has been found by Giulietti and Korchmáros recently. Their curve (i.e., the case n = 3) is the first example of a maximal curve proven not to be covered by the Hermitian curve.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yusuf Danisman and Mehmet Ozdemir
Journal of Discrete Mathematical Sciences and Cryptography, 2015, Volume 18, Number 5, Page 513
[2]
Iwan Duursma and Kit-Ho Mak
Bulletin of the Brazilian Mathematical Society, New Series, 2012, Volume 43, Number 3, Page 453
[3]
Robert Guralnick, Beth Malmskog, and Rachel Pries
Journal of Algebra, 2012, Volume 361, Page 92
[4]
Stefania Fanali and Massimo Giulietti
Advances in Geometry, 2012, Volume 12, Number 2

Comments (0)

Please log in or register to comment.